×

\(L^p\) pinching and compactness theorems for compact Riemannian manifolds. (English) Zbl 0937.53501

Séminaire de théorie spectrale et géométrie. Année 1987-1988. Chambéry: Univ. de Savoie, Fac. des Sciences, Service de Math. Sémin. Théor. Spectrale Géom., Chambéry-Grenoble. 6, 81-89 (1988).
See the author’s paper in Forum Math. 4, 323-333 (1992; Zbl 0753.53027).
For the entire collection see [Zbl 0825.00041].

MSC:

53C21 Methods of global Riemannian geometry, including PDE methods; curvature restrictions
58J60 Relations of PDEs with special manifold structures (Riemannian, Finsler, etc.)
58J35 Heat and other parabolic equation methods for PDEs on manifolds
PDF BibTeX XML Cite
Full Text: EuDML